I am almost 2 years out from breast cancer 2 positive nodes dble mascetomy a few attempts at reconstruction cancer is gone hormone positive had a historectomy i have lymphadema in my right arm from radiation i also received chemo. i am on arimidex bp, depression throid i now have bone pain in leggs mostly i had a nuclear scan and they say its hpoa. i had a pet and my lungs are clear. my lung doctor dosent think this is the right diagnosis. i saw a ra doc he says its common once my body realizes the cancer is gone it will go away. but its getting worse. what else could it be??? email@example.com
I have a 13 year old son who frequently complains of body pain. Lower legs, lower arms, back, neck and hands. He describes it as bone pain and I have no idea what it could possibly be. It has been going on for months he said, but he just now told us because he was afraid we would make him quit football. Any suggestions?
Had inflammation test done 35 is my level. I have muscle and done pain all day. On my bad days I have the same muscle and bone pain but have trouble walking as well and pain is greater. What could this be? Pain goes from bottom of skull down neck shoulders arms back legs feet
Just been prescribed femara after radiation for stage one breast cancer. I had hip replacement surgery done a week after breast surgery. Is there a risk for damage to this joint and how it heals. This happened 4 months ago. Second question, Also going from hormone replacement therapy should there have been a test to see how much estrogen is even still there after 6 months of stopping it before prescribing with a estrogen inhibitor? I have had a historectomy with overies removed 11years ago. age 57. Thanks for you time
My sister is recovering from breast cancer, has had chemo, radiotherapy and is now on Arimidex. She has started to grow facial hair. Its really quite fine at the moment, but she is very concerned it will spread to her chin and under her nose. Is this a side affect of the hormone treatment? If so is there anything she can take to prevent it. Sorry I thought this was a free advice service, I will seek help elsewhere, thank you
Good Afternoon, CURRENT RX: Testosterone Cypionate 100 mg/ ml 5 ml i.m. weekly Anastrozole 1mg i p.o. TID Furosemide 80 mg i p.o. BID Experiencing painful Acne on back and face. Does not look infected, ie. pussy, is red and painful and origin seems to be from within. Skin is kept clean and Ph balanced. Have tried Benzol Peroxide 10%, must I move to a more invasive treatment, i.e., Clindamacin 4 % home compound cream, Hydrocortisone 2%, Bethamethasone, or is there something that can Assist Healing rather than harshly treat Acne ? This is of course a temporary situation, that amount of Test will be reduced to 150 mg. i.m. weekly and Estrogen Inhibitor will be discontinued, after weight gain has been produced. Thank You for you time and energy. PS My name is Matt Bishop.
We are in receipt of claim for Severe global LV Systolic dysfunction and Iron deficient Anaemia .as per past history known of carcinoma breast and Anaemia.as per policy terms and conditions pre-existing ailment and its complecations are not...
Hi Dr, My mother has been menopausal for the past five year she is on aromatase inhibitor for the past 3 years, she went for a Ultrasound scan last week and her endometrium thickness showed 4mm , however at her previous scan in Feb the thickness...